# SDR DXTA2024122401673

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20667
- Aircraft time: 8,852 hours, 5,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS BROKE AND WILL NOT CLOSE. IN ITS CURRENT OPEN STATE IT IS HITTING THE AIRCRAFT BELOW THE DOOR OPENING. ACCESSED AIRCRAFT TO VERIFY FAULT. FOUND DOOR OPEN AND HITTING THE AIRCRAFT BELOW. PERFORMED GVI OF MEDDOOR. FOUND THE HANDLE OUTSIDE WAS DOWN AND LOCKED, NOT UP AND UNLOCKED. UNLOCKED OUTSIDE HANDLE OF DOOR. PERFORMED OPERATIONAL TEST OF OPENING AND CLOSING OF DOOR SEVERAL TIMES. OPS CHECK GOOD. ALL WORK ACCOMPLISHED IAW CL350 AMM 51-11-00. NO FURTHER DEFECTS NOTED.
